# SDR CA130114010

- Difficulty date: January 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 55,052 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Skin
- Condition: Failed
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, CREW EXPERIENCE A LIGHTNING STRIKE. THE FLIGHT ALSO EXPERIENCED A L/E SLAT ASYMMETRY WHEN LOWERING FLAPS FROM 15 TO 20.  MAINTENANCE CONTROL ADVISED  LIGHTNING STRIKE CHECK DONE IAW AMM 05-51-19-22-001.  NO FINDING THIS FMR IS NOW CONSIDERED CLOSE AS STEPS WERE CARRIED OUT WITH NO FAULT.
